FLASHBACK – New Bombshell of Disastrous Side Effects from Statins…


This article, although here for the first time,  was published in June 2010 so adding the word ‘Flashback’ seemed appropriate. A post by Dr Mercola ( Mercola.com ) firmly advocating caution regarding statin drugs.

Doctors are being warned to think more carefully about prescribing cholesterol-lowering drugs by researchers who have found a wide range of “unintended” side effects.

Some doses and types of statins are linked with effects that include liver problems and kidney failure.

BBC News reports:

“Researchers looked at data from more than two million 30-84 year-olds from GP practices in England and Wales over a six-year period. Adverse effects identified in the study, published in the British Medical Journal, include liver problems, acute kidney failure, muscle weakness and cataracts.”

Read the article here.

About these ads

About Ken McMurtrie

Retired Electronics Engineer, most recently installing and maintaining medical X-Ray equipment. A mature age "student" of Life and Nature, an advocate of Truth, Justice and Humanity, promoting awareness of the injustices in the world.
This entry was posted in drugs & medication, HEALTH and tagged , , , , , , , , . Bookmark the permalink.

2 Responses to FLASHBACK – New Bombshell of Disastrous Side Effects from Statins…

  1. george-b says:

    Reblogged this on euzicasa and commented:
    wAIT A MINUTE, STATINS, ARE YOU SAYING STATINS?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s